# SDR ABXA9800462

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3914677501
- Condition: Cracked
- Location: Bs 794-813
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LONGERON SPLICE AT STATION 794-813, LONGERON 30 WAS FOUND CRACKED.  REPLACED IAW DC9 SRM 53-02.
